# SDR AWXA960400

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 106122615
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 916 - AIR TURN BACK, LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND AIR SAFETY GAP NOT PER BMM.  REPLACED SENSOR S106 AND ADJUSTED AND TESTED PER MM, OPS GOOD.  (M)
